MathSciNet Relay Station
MathSciNet bibliographic data
MR2194957 17B68 (17B40)
Hartwig, Jonas T.; Larsson, Daniel; Silvestrov, Sergei D. Deformations of Lie algebras using $\sigma$-derivations. J. Algebra 295 (2006), no. 2, 314–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement